# SDR HEEA968670

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 150SG122Q
- Condition: Failed
- Location: Start/Gen
- Part time: 417 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAS DEAD SPOT ON ARMATURE.  STARTER WON'T TURN WHEN ENGAGED.
